MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD
Model Number 370946
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of today, the medical devices were not available for analysis, therefore the devices them self could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the devices as well as on the provided data.The manufacturing processes for both device were re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided follow up data, recorded between june 16th, 2020 and october 20th, 2020, showed the rv sensing amplitude fluctuating between 12 and 14 mv with intermittent measurements.The rv pacing impedance was initially recorded fluctuating around 500 ohm.After the switch to unipolar on (b)(6) 2020, the impedance was further recorded at approximately 330 ohm till the end of the recorded period.In the provided iegm episodes, artefacts were found in the rv and atrial channel, which led to the reported oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the leads them self would be necessary to determine the root cause.Should additional information or the devices them self become available for analysis, the investigation will be updated.
 
Event or Problem Description
It was reported that approx.88 months after the implantation a lead failure alert was received via home monitoring.The patient was called in the clinic for a check.This right ventricular lead switched to unipolar.Furthermore the impedance fluctuation was noted and oversensing on the atrial channel.Lead replacement is being considered.

Brand Name
SAFIO S 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key10880191
Report Number1028232-2020-05099
Device Sequence Number11762589
Product Code NVN
UDI-Device Identifier04035479113957
UDI-Public04035479113957
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model Number370946
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1